# SDR A6WA201140902

- Difficulty date: October 14, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,412 hours, 20,314 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Speed Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OTBD ANTI-SKID CAUTION MSG AT 90K ABORTED T/O 3/6/4/4 BTMS.  FOUND CONNECTOR ON NR 1 WHEEL SPEED TRANSDUCER BROKEN.  R & R CONNECTOR IAW ESPM 20-17-10.  OPS CK IAW AMM 32-44-00, REMOVED FROM MEL.  REMOVED PLACARD.
